# SDR JJBA20240418045

- Difficulty date: March 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Cable
- Part number: UNKNOWN
- Condition: Frayed
- Location: Stick Pusher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICK PUSHER ACTUATOR CABLE STRAND BROKEN WIRE OUT OF LIMIT. STICK PUSHER ACTUATOR REPLACED
